ResearcherID Thomson Reuters  

Prokhorov, Dmitri V
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: D-6738-2013
Other Names: D.Prokhorov; D.V.Prokhorov; Dmitri Prokhorov
URL: http://www.researcherid.com/rid/D-6738-2013
Subject: Mathematics
ORCID: http://orcid.org/0000-0002-0490-941X
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Value range of solutions to the chordal Loewner equation
 Author(s): Dmitri Prokhorov; Kristina Samsonova
 Source: Journal of Mathematical Analysis and Applications Volume: 428 Issue: 2 Pages: 910--919 Published: 2015
 Times Cited: 2
 DOI: 10.1016/j.jmaa.2015.03.065
added
28-Dec-17
2.  Title: Sufficient conditions in the two-functional conjecture for univalent functions
 Source: Complex Variables and Elliptic Equations Published: 2014
 Times Cited: 0
 DOI: 10.1080/17476933.2013.777712
added
28-Dec-17
3.  Title: Asymptotic Conformal Welding via Löwner-Kufarev Evolution
 Times Cited: 0
 DOI: 10.1007/s40315-012-0002-y
added
08-May-13
4.  Title: Coefficient products for bounded univalent functions
 DOI: 10.1080/17476939508814818
added
08-May-13
5.  Title: Coefficients of Functions Close to the Identity Function
 DOI: 10.1080/17476939708815026
added
08-May-13
6.  Title: Conformal welding for domains close to a disk
 Times Cited: 1
 DOI: 10.1007/s13324-011-0007-0
added
08-May-13
7.  Title: Convex dynamics in Hele-Shaw cells
 DOI: 10.1155/S0161171202203142
added
08-May-13
8.  Title: Directional convexity of level lines for functions convex in a given direction
 Times Cited: 1
 DOI: 10.1090/S0002-9939-02-06675-3
added
08-May-13
9.  Title: Harmonic measures of sides of a slit perpendicular to the domain boundary
 Times Cited: 1
 DOI: 10.1016/j.jmaa.2012.05.008
added
08-May-13
10.  Title: Infinite lifetime for the starlike dynamics in Hele-Shaw cells
 Times Cited: 10
 DOI: 10.1090/S0002-9939-04-07419-2
added
08-May-13
publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: